# SDR CA951122008

- Difficulty date: November 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- System (JASC): 6220 · Main Rotor Head
- Part: M/R  Head
- Part number: 206011100021
- Condition: Incorrect Shims
- Location: Static Stops
- Part time: 6,677 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN)WHILE ATTEMPTING TO TRACK AND BALANCE ROTOR ASSEMBLY AFTER A HEAD CHANGE, THE VERTICAL VIBRATION COULD NOT BE REMOVED. DETAILED INVESTIGATION FOUND THE STATIC STOP SHIMMING WAS INCORRECT, THIS ALLOWEDTHE INBOARD FITTINGS TO MOVE WITHIN THE YOKE ASSEMBLY (0.030" SHIM HAD TO BE REMOVED).
